Article

A power of a combination of meromorphic function with its shift sharing small function with its derivative

Published in: Quaestiones Mathematicae
Volume 43, issue 4, 2020 , pages: 449–466
DOI: 10.2989/16073606.2019.1578835
Author(s): Arup DamDepartment of Mathematics, India, Sujoy MajumderDepartment of Mathematics, India

Abstract

In this paper, we use the idea of normal family to investigate the situation when a power of a combination of transcendental meromorphic function with its shift shares small function with it’s derivative and obtain three results which improve and generalize the recent result due to Lü and Yi [12]. Also we exhibit some examples to fortify the condition of our results.

Get new issue alerts for Quaestiones Mathematicae